Representation and duality of the untyped λ-calculus in nominal lattice and topological semantics, with a proof of topological completeness

Jamie Gabbay, Michael Gabbay

Research output: Contribution to journalArticle

4 Citations (Scopus)
31 Downloads (Pure)

Abstract

We give a semantics for the λ-calculus based on a topological duality theorem in nominal sets. A novel interpretation of λ is given in terms of adjoints, and λ-terms are interpreted absolutely as sets (no valuation is necessary).
Original languageEnglish
Pages (from-to)501–621
Number of pages121
JournalAnnals of Pure and Applied Logic
Volume168
Issue number3
Early online date8 Oct 2016
DOIs
Publication statusPublished - Mar 2017

Fingerprint Dive into the research topics of 'Representation and duality of the untyped λ-calculus in nominal lattice and topological semantics, with a proof of topological completeness'. Together they form a unique fingerprint.

Cite this